# SDR DALA2025091306744

- Difficulty date: September 11, 2025
- Submitted: September 13, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI OF NR 1 PYLON DRAG FTG FASTENER HOLES 1-10 FOUND HOLE 2 HAS DAMAGE AND REQUIRES REAMED.   REPLACED NBR 1 PYLON DRAG FITTING AND OVERSIZED HOLES PER ER/A 628602-14AD. (LP 1195915)
